# SDR MWEA040131

- Difficulty date: August 5, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 9936534
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT BRACKETS FOR THE FLOOR SUPPORT BETWEEN STATION 148-200 RT OF FUSELAGE CENTER LINE ARE CORRODED.  FABRICATED AND INSTALLED TWO EACH BRACKETS.
